# SDR DALA12004883124

- Difficulty date: August 4, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 31,818 hours, 16,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Punctured
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SLOPING WALL PANEL 161BF IS PUNCTURED AND HAS MULTIPLE DENTS.  SLOPE PANEL FABRICATED IAW DRAWING 3D25-40532.  DAMAGE L=2.0 INCH BY W=1.0 INCH.
